Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A separable non-remainder of $\mathbb {H}$
HTML articles powered by AMS MathViewer

by Alan Dow and Klaas Pieter Hart PDF
Proc. Amer. Math. Soc. 136 (2008), 4057-4063 Request permission

Abstract:

We prove that there is a compact separable continuum that (consistently) is not a remainder of the real line.
References
Similar Articles
Additional Information
  • Alan Dow
  • Affiliation: Department of Mathematics, University of North Carolina, Charlotte, 9201 University City Blvd., Charlotte, North Carolina 28223-0001
  • MR Author ID: 59480
  • Email: adow@uncc.edu
  • Klaas Pieter Hart
  • Affiliation: Faculty of Electrical Engineering, Mathematics and Computer Science, TU Delft, Postbus 5031, 2600 GA Delft, The Netherlands
  • Email: k.p.hart@tudelft.nl
  • Received by editor(s): August 7, 2007
  • Received by editor(s) in revised form: September 19, 2007, and September 25, 2007
  • Published electronically: May 27, 2008
  • Additional Notes: The first author was supported by NSF grant DMS-0554896
  • Communicated by: Julia Knight
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 4057-4063
  • MSC (2000): Primary 54F15; Secondary 03E50, 03E65, 54A35, 54D15, 54D40, 54D65
  • DOI: https://doi.org/10.1090/S0002-9939-08-09357-X
  • MathSciNet review: 2425747